# SDR CALA2024121301507

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 53,476 hours, 19,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE EMERGENCY LIGHT INOP, SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - RE-LAMPED EMERGENCY SLIDE LIGHT ON L1 DOOR WITH REF TO: B737 AMM TASK 33-51-04-960-801 OPS-CHECK GOOD.
